MathSciNet Relay Station
MathSciNet bibliographic data
MR2219880 85A25 (65M06 76M20 76N15)
Buet, Christophe; Despres, Bruno Asymptotic preserving and positive schemes for radiation hydrodynamics. J. Comput. Phys. 215 (2006), no. 2, 717–740.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement